# SDR AALA202107072769

- Difficulty date: July 6, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 21,891 hours, 6,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS EMERGENCY POWER SUPPLY UNIT 12WL FAULT MESSAGE FOUND DURING EMERGENCY LIGHT TEST. REPLACED POWER SUPPLY BATTERY PER AMM 33-51-38.
